MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-38-00
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported dislocation and revision are related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; however, that could not be confirmed.Concomitant medical device(s): 320-10-00, equinoxe reverse tray adapter plate tray +0; 320-02-38, rs expanded glenosphere 38mm, +4mm offset; 320-15-07, sup/post aug plate, l rs glenoid baseplate.
 
Event or Problem Description
As reported, approximately 2 months postop the initial implant, this patient was twisting and felt a pop in the l shoulder which dislocated.The ltsa was revised during a same day surgery visit.The issue was noted as resolved.The device will not return due to clinical study policy.This information was reported by a clinical study database.All available information is reported.
 
Event or Problem Description
Approximately 4 month(s) and 12 day(s) post-operative of a revised left rtsa, it was reported via clinical study that the patient experienced a dislocation.The patient was doing band twist exercise (shoulder stationary) core type exercise.The patient underwent standard reverse revision and it was noted some wear at inferior liner and changed from constrained to standard.The outcome of this event is considered resolved and the clinical report indicates that this event is possibly related to the device(s) and definitely related to the procedure.
 
Additional Manufacturer Narrative
(d10): concomitant device(s): 320-02-42 - rs expanded glenosphere 42mm, +4mm offset: (b)(6) 320-15-05 - eq rev locking screw: (b)(6) 320-42-10 - equinoxe reverse 42mm humeral const liner +0: (b)(6).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported may be the result of the dislocation as reported.Wear on the inferior liner was also noted during the revision surgery.However, the sequence of events and contributing factors cannot be determined from the provided information.The cause of the dislocation cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville, FL 32653
3523771140
MDR Report Key11371611
Report Number1038671-2021-00071
Device Sequence Number14137486
Product Code KWT
UDI-Device Identifier10885862086716
UDI-Public10885862086716
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model Number320-38-00
Device Catalogue Number320-42-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer09/03/2024
07/07/2025
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date10/02/2024
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient RaceWhite